# SDR ASAA2014021006822

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,725 hours, 7,940 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FMC DATALINK FULL MESSAGE.  ACFT GROUNDED.  KNOWN ANOMALY.  CYCLED FMC COMPUTER 1 & 2 CIRCUIT BREAKERS.
